Cookies?
Library Header Image
LSE Research Online LSE Library Services

Thresholds for families of multisets, with an application to graph pebbling

Bekmetjev, Airat, Brightwell, Graham, Czygrinow, Andrzej and Hurlbert, Glenn (2003) Thresholds for families of multisets, with an application to graph pebbling. Discrete Mathematics, 269 (1-3). pp. 21-34. ISSN 0012-365X

Full text not available from this repository.
Identification Number: 10.1016/S0012-365X(02)00745-8
Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2002 Elsevier
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 21 Nov 2008 14:59
Last Modified: 20 Mar 2019 01:31
URI: http://eprints.lse.ac.uk/id/eprint/17585

Actions (login required)

View Item View Item